# SDR 98ZZZX2974

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N196SD
- Make and model: Lear 35A
- Aircraft serial: 414
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Valve
- Part number: 66002031
- Condition: Stuck
- Location: Windshield Heat
- Part time: 4,380 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

AT FL 430,THE WINDSHIELD OVERHEAT LIGHT CAME ON.  THE PILOT IMMEDIATELY SHUT OFF THE WINDSHIELD HEAT.  THE COPILOT THEN NOTICED THE RIGHT WINDSHIELD HAD MELTED.  SYSTEM WAS TROUBLESHOT AND RAM AIR VALVE FOR W/S HEAT SYSTEM WAS FOUND STICKING.  OVERHEAD SHUT-OFF VALVE WAS FUNCTIONAL, BUT DID NOT REACT IN TIME TO PREVENT MELTING.
